Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 145, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 19, 2009, 11:50 AM CDT for Crawford County, Lawrence County, Illinois; Knox County, Sullivan County, Indiana. It took effect at Jun 21, 2009, 6:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2009, 11:50 AM CDT (16:50 UTC)
- In effect from
- Jun 21, 2009, 6:00 AM CDT
- Expired
- Jun 22, 2009, 9:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River near Hutsonville (HUTI2).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 191650 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1250 PM EDT FRI JUN 19 2009 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WABASH RIVER... .WITH RECENT AND EXECTED RAINFALL OVER THE AREA LOWLAND FLOODING WILL VERY BRIEFLY OCCUR AT HUTSONVILLE ON THE WABASH RIVER IN CENTRAL INDIANA. FLOODING WILL AFFECT A FEW LOW RURAL ROADS AND LOW AGRICULTURAL LAND. THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && ILC033-101-INC083-153-191750- /O.NEW.KIND.FL.W.0145.090622T1100Z-090623T1200Z/ /HUTI2.1.ER.090622T1100Z.090622T1800Z.090623T0000Z.NO/ 1250 PM EDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT HUTSONVILLE. * FROM MONDAY MORNING UNTIL MONDAY EVENING. * AT 8 AM FRIDAY THE STAGE WAS...14.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO AROUND 16 FEET MONDAY AFTERNOON. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE...ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ BHH
4 follow-up statements
000 WGUS83 KIND 191747 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 147 PM EDT FRI JUN 19 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... WABASH RIVER...WHITE RIVER... .ELLISTON AND EDWARDSPORT ALONG THE WHITE RIVER ARE CURRENTLY IN FLOOD AND HAVE CRESTED OR WILL CREST LATER THIS AFTERNOON. PETERSBURG...ALSO ON THE WHITE RIVER...WILL CONTINUE TO RISE TO A CREST OF 16.2 FEET ON SATURDAY AFTERNOON. ALL THREE LOCATIONS ARE CRESTING VERY CLOSE TO FLOOD STAGE. ALONG THE WABASH...HUTSONVILLE IS EXPECTED TO CREST JUST ONE TENTH OF A FOOT OVER FLOOD STAGE ON MONDAY. MEANWHILE AT RIVERTON...EVEN THOUGH ANOTHER RISE IS EXPECTED IT SHOULD CREST JUST BELOW FLOOD STAGE ON MONDAY. FLOODING MAY AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-055-083-201747- /O.EXT.KIND.FL.W.0140.000000T0000Z-090621T0259Z/ /ELLI3.1.ER.090620T0600Z.090620T0000Z.090620T1459Z.NO/ 147 PM EDT FRI JUN 19 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * FROM AFTER MIDNIGHT TOMORROW UNTIL TOMORROW LATE MORNING. * AT 9 AM FRIDAY THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CREST AT 18.7 FEET THIS EVENING. * AT 18.0 FEET...RIVER APPROACHING RIVER ROAD NORTH OF GREENE CR 150 W. SOME LOW LYING AGRICULTURAL LAND BEGINS TO FLOOD. $$ INC027-051-083-125-201746- /O.EXT.KIND.FL.W.0142.000000T0000Z-090622T1200Z/ /FREI3.1.ER.000000T0000Z.090620T0000Z.090622T0000Z.NO/ 147 PM EDT FRI JUN 19 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-201746- /O.EXT.KIND.FL.W.0143.090620T1540Z-090622T2034Z/ /PTRI3.1.ER.090620T1540Z.090620T1800Z.090622T0834Z.NO/ 147 PM EDT FRI JUN 19 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * FROM SATURDAY MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM FRIDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY NIGHT. * AT 16.0 FEET...FLOODING AFFECTS AGRICULTURAL LANDS. $$ ILC033-101-INC083-153-201746- /O.CON.KIND.FL.W.0145.090622T1100Z-090623T1200Z/ /HUTI2.1.ER.090622T1100Z.090622T1800Z.090623T0000Z.NO/ 147 PM EDT FRI JUN 19 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * FROM MONDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE THROUGH THE DAY SUNDAY THEN CREST MONDAY AFTERNOON AROUND 16.1 FEET. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE...ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-191817- /O.CAN.KIND.FL.W.0144.000000T0000Z-090620T0700Z/ /RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 147 PM EDT FRI JUN 19 2009 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT RIVERTON. * AT 10:00 AM FRIDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.9 FEET MONDAY AFTERNOON. * AT 14.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD. MAKESHIFT LEVEES OFFER SOME PROTECTION. LOWEST RURAL ROADS FLOOD. $$ BHH
000 WGUS83 KIND 201653 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1253 PM EDT SAT JUN 20 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... WABASH RIVER...WHITE RIVER... .REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS THIS PAST WEEK ARE BRINGING BANKFULL OR NEAR BANKFULL CONDITIONS TO A NUMBER OF LOCATIONS ALONG THE WABASH AND WHITE RIVERS. EDWARDSPORT ALONG THE WHITE RIVER CRESTED ABOVE FLOOD STAGE SATURDAY MORNING AND IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY EVENING...THEN CONTINUE FALLING THROUGH THE DAY MONDAY. ALL OTHER LOCATIONS UNDER FLOOD WARNINGS IN CENTRAL INDIANA AS OF THIS TIME ARE CURRENTLY BELOW FLOOD STAGE AND WILL CREST WITHIN ONE FOOT OF BANKFULL CONDITIONS. PETERSBURG...ALSO ON THE WHITE RIVER...WILL CONTINUE TO RISE TO A CREST OF 16.2 FEET ON MONDAY MORNING. FLOODING ALONG THE WABASH WILL BEGIN LATE TONIGHT THROUGH MONDAY AND END BY LATE TUESDAY NIGHT. MONTEZUMA WILL CREST NEAR 14.1 FEET SUNDAY MORNING...TERRE HAUTE NEAR 14.3 FEET SUNDAY EVENING... HUTSONVILLE 16.9 FEET MONDAY AFTERNOON...AND RIVERTON 15.9 FEET SUNDAY EVENING. ANY FLOODING THAT DEVELOPS WILL LARGELY AFFECT BOTTOMLANDS AND LOW AGRICULTURAL LAND. A FEW LOCAL AND STATE ROADS MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-051-083-125-211653- /O.EXT.KIND.FL.W.0142.000000T0000Z-090622T1300Z/ /FREI3.1.ER.000000T0000Z.090620T1100Z.090622T0100Z.NO/ 1253 PM EDT SAT JUN 20 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 17.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-211652- /O.EXT.KIND.FL.W.0143.000000T0000Z-090623T0300Z/ /PTRI3.1.ER.090622T0300Z.090622T0600Z.090622T1500Z.NO/ 1253 PM EDT SAT JUN 20 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM SATURDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 16.0 FEET...FLOODING AFFECTS AGRICULTURAL LANDS. $$ INC121-165-167-211652- /O.CON.KIND.FL.W.0146.090621T0600Z-090622T0300Z/ /MTZI3.1.ER.090621T0600Z.090621T1200Z.090621T1500Z.NO/ 1253 PM EDT SAT JUN 20 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC023-033-INC153-167-211652- /O.CON.KIND.FL.W.0147.090621T0900Z-090622T2200Z/ /HUFI3.1.ER.090621T0900Z.090622T0000Z.090622T1000Z.NO/ 1253 PM EDT SAT JUN 20 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS FROM WATER WORKS...SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD COUNTY ILLINOIS. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN ILLINOIS...AND NORTHEAST CRAWFORD COUNTY. $$ ILC033-101-INC083-153-211652- /O.EXT.KIND.FL.W.0145.090621T1100Z-090623T2200Z/ /HUTI2.1.ER.090621T1100Z.090622T1800Z.090623T1000Z.NO/ 1253 PM EDT SAT JUN 20 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * FROM SUNDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 16.9 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-211652- /O.CON.KIND.FL.W.0148.090621T1600Z-090624T0200Z/ /RVTI3.1.ER.090621T1600Z.090622T0000Z.090623T1400Z.NO/ 1253 PM EDT SAT JUN 20 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM SUNDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.9 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ HEROLD
000 WGUS83 KIND 211523 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1123 AM EDT SUN JUN 21 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... WABASH RIVER...WHITE RIVER... .REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS LAST WEEK ARE BRINGING BANKFULL OR NEAR BANKFULL CONDITIONS TO A NUMBER OF LOCATIONS ALONG THE WABASH AND WHITE RIVERS. THE CREST ON THE WHITE RIVER PASSED EDWARDSPORT SATURDAY NIGHT. IT WILL REACH PETERSBURG MONDAY MORNING AND HAZLETON TUESDAY MORNING WITH READINGS UP TO ABOUT ONE FOOT ABOVE FLOOD STAGE. THE WABASH RIVER WENT INTO FLOOD AT HUTSONVILLE THIS SUNDAY MORNING AND WILL CREST JUST UNDER ONE FOOT ABOVE FLOOD STAGE OVERNIGHT SUNDAY NIGHT. DOWNSTREAM AT RIVERTON...THE RIVER WENT INTO FLOOD LATE SATURDAY NIGHT AND WILL CREST AT ABOUT 15.6 FEET THIS SUNDAY EVENING. MOUNT CARMEL IS EXPECTED TO GO INTO FLOOD MONDAY AFTERNOON AND CREST LESS THAN ONE HALF FOOT ABOVE FLOOD STAGE TUEDAY AFTERNOON. ALL FLOODING ALONG BOTH THE WABASH AND WHITE RIVERS WILL BE BRIEF AND MINOR...AFFECTING MAINLY THE LOWEST BOTTOMLANDS AND LOWEST AGRICULTURAL LAND. SOME LOCAL ROADS MAY BE AFFECTED. ALL FLOODING SHOULD END BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-051-083-125-221523- /O.EXT.KIND.FL.W.0142.000000T0000Z-090623T0100Z/ /FREI3.1.ER.000000T0000Z.090620T1100Z.090622T1300Z.NO/ 1123 AM EDT SUN JUN 21 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-221522- /O.EXT.KIND.FL.W.0143.000000T0000Z-090623T0900Z/ /PTRI3.1.ER.090621T0430Z.090622T0600Z.090622T2100Z.NO/ 1123 AM EDT SUN JUN 21 2009 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS...LOW OIL FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN KNOX COUNTY. IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT THIS STAGE. $$ ILC185-INC051-083-221522- /O.CON.KIND.FL.W.0149.090623T0000Z-090624T0200Z/ /HAZI3.1.ER.090623T0000Z.090623T0600Z.090623T1400Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM TOMORROW EVENING UNTIL LATE TUESDAY MORNING. * THERE IS NO CURRENT OBSERVED DATA. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET LATE MONDAY NIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW LOCAL ROADS. HIGH WATER AFFECTS A FEW LOW OIL FIELDS. $$ ILC033-101-INC083-153-221522- /O.EXT.KIND.FL.W.0145.000000T0000Z-090623T1500Z/ /HUTI2.1.ER.000000T0000Z.090622T0600Z.090623T0300Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-221522- /O.EXT.KIND.FL.W.0148.090621T1453Z-090623T1500Z/ /RVTI3.1.ER.090621T0836Z.090622T0000Z.090623T0300Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ ILC047-059-185-193-INC051-083-129-221522- /O.CON.KIND.FL.W.0150.090622T1800Z-090625T0100Z/ /MCRI2.1.ER.090622T1800Z.090623T1800Z.090624T1300Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MOUNT CARMEL. * FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.3 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 20.0 FEET...RIVER IS BANKFULL IN ALL LOCATIONS. ALL OIL FIELD PRODUCTION CEASES WITH THE EXCEPTION OF PUMPING UNITS ON SUBSTRUCTURES. ACCESS TO THESE ARE BY BOAT ONLY. AGRICULTURAL LOSSES INCREASE DRAMATICALLY. FARMERS MOVE LIVESTOCK TO HIGHER GROUND. CITY OF MOUNT CARMEL LEAVES FLOOD GATES B AND C IN YEAR ROUND. $$ BHH
000 WGUS83 KIND 221502 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1102 AM EDT MON JUN 22 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVER IN WESTERN INDIANA AND EASTERN ILLINOIS... WABASH RIVER... .THE WABASH RIVER CRESTED SLIGHTLY ABOVE FLOOD STAGE IN THE HUTSONVILLE AREA SUNDAY EVENING AND WAS RECEDING LATE MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY NIGHT BUT HIGH FLOWS WILL CONTINUE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && ILC033-101-INC083-153-230200- /O.EXT.KIND.FL.W.0145.000000T0000Z-090623T0200Z/ /HUTI2.1.ER.000000T0000Z.090622T1200Z.090622T1400Z.NO/ 1102 AM EDT MON JUN 22 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-230600- /O.EXT.KIND.FL.W.0148.000000T0000Z-090623T0600Z/ /RVTI3.1.ER.090621T0836Z.090622T0400Z.090622T1800Z.NO/ 1102 AM EDT MON JUN 22 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 19, 5:30 AM CDT, 6 hours 20 minutes earlier.
Area forecast discussion, Jun 19, 5:30 AM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 AM EDT FRI JUN 19 2009 .AVIATION...DISCUSSION FOR 191200Z TAF ISSUANCE. ORGANIZED CONVECTIVE CLUSTER CURRENTLY PUSHING SEWD ACRS NE IND/NWRN OH. THE BULK OF THIS CLUSTER SHOULD PASS OFF TO THE NE OF THE TERMINALS THIS MORN. THE WRN TAIL OF THIS SYS MAY SKIRT THE KLAF/KIND VCNTY THRU ABOUT 191600Z...HOWEVER CONFIDENCE IN THIS HAPPENING IS LO BASED ON THE PRESENCE OF A WK CAP AND THE DIURNAL WEAKENING OF THE LLJ FEEDING THE SYS. AMS BECOMES VRY UNSTABLE THIS AFT...HOWEVER PROGGED CONVECTIVE TEMPS QUITE HI AS WELL...SO CONVECTION LTR TDY MAY BE SUPPRESSED. WK WV CURRENTLY OVR ERN NE/IA XPCTD TO MOV INTO THE AREA TOWARDS EVEN...SO CONVECTIVE THREAT MAY BE ENHANCED SOMEWHAT AFT ABOUT 192300Z. AREAS OF MVFR/ISOLD IFR VSBYS IN FOG XPCTD TO MIX OUT BY 191300Z OR SO. SFC WND GUSTS 20-25 KTS FM 220-240 HEADINGS PROBABLE AFT 191700Z. OUTFLOW BOUNDARY DROPPING SWD MAY RESULT IN A WND SHFT TO 030-070 HEADINGS FOR A COUPLE OF HRS LTR THIS MORN...PARTICULARLY AT THE KLAF/KIND TERMINALS. && .DISCUSSION...SFC ANALYSIS EARLY THIS MORNING SHOWED A WEAK TROUGH OF LOW PRES STRETCHING FM SE WI ARCS NE INDIANA TO WVA. A LARGE AND SVR MCS WAS FOUND ACRS SE WI. LIGHT SE TO S SFC FLOW WAS IN PLACE ACRS THE AREA WITH DEW POINT TEMPS IN THE LOWER 70S. H2O VAPOR IMAGERY SHOWED A RIDGE OF HIGH PRES OVR THE MISSISSIPPI DELTA...EXTENDING NORTHWARD INTO THE MISSISSIPPI RV VALLEY. TROPICAL MOISTURE WAS STREAMING AROUND RIDGE...FUELING TSRA ACRS TX..NB AND WI AS THE MOISTURE STREAMS AROUND THE RIDGE. ANOTHER DISTURBANCE WAS FOUND ACRS WY AND CO...POISED TO PUSH INTO THE RIDGE. MAIN FORECAST CHALLENGE TDY WL BE POPS. ANOTHER ACTIVE WX DAY APPEARS IN STORE. NAM AND GFS HAVE NOT HANDLED THE MCS CONVECTION OVR WI WELL. H8-H3 THICKNESS PROPAGATION SUGGESTS THE STORMS SHOULD SLIDE ARCS NRN INDIANA AND PERHAPS REACH NE CENTRAL INDIANA TOWARD DAYBREAK. IF ADDITIONAL DEVELOPMENT OCCURS ON THE SW SIDE OF THE SYSTEM...IT MAY BRUSH MORE OF CENTRAL INDIANA. NONETHELESS...EXPECTED TO INCREASE POPS PARTICULARLY ACRS THE NE FA DURG THE MORNING HOURS AND WL TAPER TO LOWER VALUES ACRS THE SW. VERY IMPRESSIVE CAPES AND LIS ACRS THE AREA TODAY PAINTING A PICTURE OF A VERY UNSTABLE AIRMASS. LIS NEAR -6 AND CAPE NEAR 3K J/KG. HOWEVER FORECAST SOUNDINGS SHOW A SFC BASED INVERSION THIS MORNING AND A H7 INVERSION BOTH THIS MORNING AND AFTERNOON. THIS WL INHIBIT CONVECTION. H7 TEMPS NEAR 12C...WHICH IS QUITE WARM. HENCE AFTER EXPECTED MORNING CONVECTION EXITS THE AREA WL RESET POPS FOR THIS AFTERNOON AND EVENING...AGAIN RAISING THEM MAINLY ACRS THE NRN FA WHERE THE CAP WL BE A BIT WEAKER AND AS THIS AREA SHUD BE CLOSE TO THE PREVIOUSLY MENTIONED DEEPER MOISTURE FLOW. FURTHER SUPPORT FOR PCPN WL BE THE INFLUENCE FROM THE APPROACHING S/W OVR THE ROCKIES AS IT PUSHES THROUGH MOIST UPPER FLOW. TIME SECTIONS DO FOCUS THE EVENING AND OVERNIGHT HRS AS THE BEST TIME FOR VV AND DEEP RH. MAIN SVR THREAT FOR NOW LOOKS TO BE DAMAGING STRAIGHT LINE WINDS AS THE FREEZING LEVEL IS NEARLY 16K FT. THAT IS QUITE HIGH FOR HAIL. FURTHERMORE LCLS NEAR 3-4K FT IS A BIT HIGH FOR TORNADOES...STILL AN ISOLATED SQUALL LINE TORNADO OR HAIL CANNOT BE RULED OUT. THUS THE OVERALL WX PICTURE FOR TDY APPEARS TO BE MORNING TSRA...THEN AN LATE MORNING/EARLY AFTERNOON BREAK...AND MORE CHCS FOR TSRA THIS EVENING AND OVERNIGHT. AS FOR TEMPS...IF WE GET ENOUGH SUN...WE COULD HAVE OUR FIRST 90 DEGREE DAY...THIS APPEARS TO BE MOST LIKELY ARCS THE SRN FA WHERE CONVECTION AND CLOUDS ARE A BIT LESS LIKELY. WL CUT MAVMOS TO THE UPPER 80S WHERE CLOUDS FROM CONVECTION IS EXPECTED AND STICK CLOSE ELSEWHERE. WITH DEW POINTS IN THE LOWER 70S...APPARENT TEMPERATURES WL BE QUITE HIGH...PERHAPS REACHING AROUND 100F. GIVEN THIS A HEAT ADVISORY WILL BE NEEDED PARTICULARLY ACRS THE SRN FA. UPPER RIDGE BUILDS ACRS THE OHIO VALLEY AND GRT LKS ON SAT. THIS SHUD END THE PCPN THREAT AS FCST SOUNDINGS SHOW GOOD DYING IN THE MIDDLE AND UPPER LEVELS. TIME SECTIONS ALSO HINT AT GOOD SUBSIDENCE. HENCE WL STICK WITH A DRY FORECAST FOR SAT...H8 TEMPS EXPECTED TO BE A COUPLE OF DEGREES COOLER ON SAT AND WL LEAN 1-2 DEGREES COOLER THAN THE MAVMOS. RIDGE APPEARS TO REMAIN IN PLACE OVR THE RGN THROUGH AT LEAST SUNDAY...ALTHOUGH CONFIDENCE IS KINDA LOW ATTM AS THE GFS DOES TRY TO BRING A FEW S/W NEAR INDIANA IN THE UPPER FLOW. MODELS HAVE NOT BEEN HANDLING THE TIMING OF THESE FEATURES VERY WELL...ESPECIALLY WHEN WE ARE TALKING 2-3 DAYS OUT AND POSSIBLE CONVECTION IN BETWEEN. WL LEAVE DRY FOR NOW...MAINLY DUE TO DRY MID AND UPPER LVLS AND STICK CLOSE ON TEMPS. LITTLE TO NO CHANGES MADE IN THE EXTENDED PART OF THE FORECAST. && .IND WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY THIS AFTERNOON MAINLY ACRS SRN CENTRAL INDIANA. && AVIATION...JAS PUBLIC...PUMA
Hazardous weather outlook, Jun 19, 8:15 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 915 AM EDT FRI JUN 19 2009 INZ021-028>031-035>044-049-200830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HENRY- 915 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE TODAY AND TONIGHT. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE TODAY AND TONIGHT ACROSS CENTRAL INDIANA. THE MAIN THREATS FROM THE STORMS WILL BE DAMAGING WIND...LARGE HAIL AND LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED OUT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER IOWA AND ILLINOIS AND PUSH ACROSS INDIANA DURING THE LATE AFTERNOON OR EVENING HOURS. A VERY WARM AND UNSTABLE AIR MASS WILL BE IN PLACE AND AID THE STORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED LATER TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045>048-051>057-060>065-067>072-200830- PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 915 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON. HIGH TEMPERATURES IN THE LOWER 90S ALONG WITH DEW POINT TEMPERATURES IN THE LOWER 70S WILL RESULT IN HEAT INDICES TO AROUND 100 DEGREES THIS AFTERNOON. THERE IS A MODERATE RISK FOR SEVERE WEATHER TODAY AND TONIGHT. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE TODAY AND TONIGHT ACROSS CENTRAL INDIANA. THE MAIN THREATS FROM THE STORMS WILL BE DAMAGING WIND...LARGE HAIL AND LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED OUT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER IOWA AND ILLINOIS AND PUSH ACROSS INDIANA DURING THE LATE AFTERNOON OR EVENING HOURS. A VERY WARM AND UNSTABLE AIR MASS WILL BE IN PLACE AND AID THE STORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...MAINLY IN THE VINCENNES...SHOALS AND BEDFORD AREAS. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WIND AND LARGE HAIL. LIGHTNING IS A THREAT FROM ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TODAY AND MORE LIKELY BY TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:59 PM CDT | River Flood Warning | IND | Wabash | 3 days |
| Jun 18, 9:59 PM CDT | River Flood Warning | IND | Crawford, Lawrence | 15 hr |
| Jun 19, 2:51 AM CDT | Heat Advisory | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 17 more | 15 hr |
| Jun 19, 6:10 PM CDT | Tornado Warning | IND | Fountain, Parke, Vermillion, Warren | 65 min |
Nearby
River Flood Warnings in Illinois, 2009River Flood Warnings in Indiana, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.